# SDR 0000219982

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CATWALK EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPAIRED WIRING AT AFT MOST CATWALK LIGHT.  OPERATIONAL CHECK NORMAL.
